# SDR CALA2025043004355

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 74,995 hours, 26,188 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 0292094
- Condition: Faulted
- Location: Zone 700 Brakes
- Part time: 63,771 hours, 22,997 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID LIGHT ILLUM AFTER TAKE OFF CONFIRMED FAULT ON NUMBER 2 TRANSDUCER. INITIATE TO DEFER ANTISKID SYSTEM. DISPATCH DESK: 53   NAME: PB  DATE: 27-APR-25 NOC DESK: 737  NAME: MD  DATE: 27-APR-25- TOMC APPROVED DEFERRED DDP COMPLIED WITH. REF PREVIOUS ANTISKID FAULT LOG PAGE 4595006 XDUCER #2 CONNECTOR WAS FOUND DISCONNECTED. CURRENT FAULT IS SHOWING #2 TRANSDUCER FAULT AGAIN ADDING CONNECTOR D11122 M&L MFG BACC63BP12H3SN M&E 00-0363-3-1117 AVAILABLE GUM IF NEEDED REMOVED AND REPLACED ANTI SKID TRANSDUCER PER AMM 32-42-11. ALSO REPLACED CANON PLUG.
